# SDR ASOA2013053003735

- Difficulty date: May 8, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 27,330 hours, 24,661 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SILL ATTACHMENT BRACKET CRACKED AT FS 280.  REMOVED CRACKED BRACKET AT FS 280, STR 3 IAW SRM 51-42-06.  LOCATED & DRILLED NEW SERVICEABLE ANGLE, PN 600-31057-19 IAW SRM 51-40-11.  UPON FURTHER INVESTIGATION ANGLE, PN 600-31057-20, FS 280, STR 3 WAS FOUND TO BE CRACKED.  REMOVED ANGLE, PN 600-31057-20, FS 280, STR 3 IAW SRM 51-42-06. LOCATED & DRILLED NEW SERVICEABLE ANGLE, PN 600-31057-20 IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE ANGLE, PN 600-31057-19 AT FS 280 STR 3L ON INBD SIDE OF STR IAW SRM 51-42-06.  INSTALLED NEW SERVICEABLE ANGLE, PN 600-31057-20 AT FS 280 STR 3L ON OTBD SIDE OF STR IAW SRM 51-42-06.
